# SDR IPXA2016091608320

- Difficulty date: September 1, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205269
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN FLOOR PANEL 273DF HAS A PUNCTURE AND EDGE DAMAGE.  FABRICATED REPLACEMENT FLOOR PANEL 273DF IAW EO MD11-5320-27386-C, MAJOR.
